# SDR KBM2005F00176

- Difficulty date: August 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 455 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3100 · Indicating/Recording System
- Part: Gauge
- Part number: 56375600010
- Part serial: 966
- Condition: Failed
- Location: T4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T-4 GAUGE, DURING START T4 GAUGE NEEDLE WILL NOT RISE AND KEEP BLOWING T-4 FUSE, REMOVED AND REPLACED.  (K)
